# SDR AALA20140728002

- Difficulty date: July 21, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 90,765 hours, 14,441 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T24501
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN THE SKIN OF THE NR 2 PYLON AT STATION 293.  ACCOMPLISHED REPAIR IAW EA B767-54-035869.
